Imbedding theorems for weighted function spaces
Doklady Akademii Nauk, Tome 183 (1968) no. 5, pp. 991-994
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_183_5_a0,
author = {A. D. Beriev},
title = {Imbedding theorems for weighted function spaces},
journal = {Doklady Akademii Nauk},
pages = {991--994},
year = {1968},
volume = {183},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_183_5_a0/}
}
A. D. Beriev. Imbedding theorems for weighted function spaces. Doklady Akademii Nauk, Tome 183 (1968) no. 5, pp. 991-994. http://geodesic.mathdoc.fr/item/DAN_1968_183_5_a0/